# SDR DALA2019020100674

- Difficulty date: January 29, 2019
- Submitted: February 2, 2019
- Operation: Air carrier
- Aircraft: N862DA
- Make and model: Boeing 777232
- Aircraft serial: 29734
- Aircraft time: 83,691 hours, 9,933 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 7003, L/P 5187561) MAINTENANCE RECEIVED VERBAL REPORT FROM CLEANING CREW THAT DOOR 4L EMERGENCY LIGHTS WERE ON DURING DOOR OPEN. UPON ENTERING DOOR 4L LOCATION, FOUND EMERGENCY LIGHTS NOT ILLUMINATED. PERFORMED OPERATIONAL TEST OF LIGHTS AS PER B777 AMM 33-51 ALL SATISFACTORY. LIGHTS CHECKED OK AT DOOR 4L.
